Please wait a minute...
Chin. Phys. B, 2011, Vol. 20(11): 110203    DOI: 10.1088/1674-1056/20/11/110203
GENERAL Prev   Next  

Constructing infinite sequence exact solutions of nonlinear evolution equations

Taogetusang(套格图桑)a)b)† and Narenmandula(那仁满都拉)c)
a College of Mathematics, Inner Mongolia University for Nationalities, Tongliao 028043, China; b College of Mathematical Science, Inner Mongolia Normal University, Huhhot 010022, Chinac College of Physics and Electronics, Inner Mongolia University for Nationalities, Tongliao 028043, China
Abstract  To construct the infinite sequence new exact solutions of nonlinear evolution equations and study the first kind of elliptic function, new solutions and the corresponding Bäcklund transformation of the equation are presented. Based on this, the generalized pentavalent KdV equation and the breaking soliton equation are chosen as applicable examples and infinite sequence smooth soliton solutions, infinite sequence peak solitary wave solutions and infinite sequence compact soliton solutions are obtained with the help of symbolic computation system Mathematica. The method is of significance to search for infinite sequence new exact solutions to other nonlinear evolution equations.
Keywords:  first kind of elliptic function      B?cklund transformation      nonlinear evolution equation      new infinite sequence exact solutions  
Received:  13 May 2011      Revised:  14 June 2011      Accepted manuscript online: 
PACS:  02.30.Ik (Integrable systems)  
  02.30.Jr (Partial differential equations)  
Fund: Project supported by the National Natural Science Foundation of China (Grant No. 10862003), the Science Research Foundation of Institution of Higher Education of Inner Mongolia Autonomous Region, China (Grant No. NJZZ07031), and the Natural Science Foundation of Inner Mongolia Autonomous Region, China (Grant No. 2010MS0111).

Cite this article: 

Taogetusang(套格图桑) and Narenmandula(那仁满都拉) Constructing infinite sequence exact solutions of nonlinear evolution equations 2011 Chin. Phys. B 20 110203

[1] An extension of integrable equations related to AKNS and WKI spectral problems and their reductions
Xian-Guo Geng(耿献国), Yun-Yun Zhai(翟云云). Chin. Phys. B, 2018, 27(4): 040201.
[2] A more general form of lump solution, lumpoff, and instanton/rogue wave solutions of a reduced (3+1)-dimensional nonlinear evolution equation
Panfeng Zheng(郑攀峰), Man Jia(贾曼). Chin. Phys. B, 2018, 27(12): 120201.
[3] Multiple exp-function method for soliton solutions ofnonlinear evolution equations
Yakup Yıldırım, Emrullah Yašar. Chin. Phys. B, 2017, 26(7): 070201.
[4] The Wronskian technique for nonlinear evolution equations
Jian-Jun Cheng(成建军) and Hong-Qing Zhang(张鸿庆). Chin. Phys. B, 2016, 25(1): 010506.
[5] A novel hierarchy of differential–integral equations and their generalized bi-Hamiltonian structures
Zhai Yun-Yun (翟云云), Geng Xian-Guo (耿献国), He Guo-Liang (何国亮). Chin. Phys. B, 2014, 23(6): 060201.
[6] Third-order nonlinear differential operators preserving invariant subspaces of maximal dimension
Qu Gai-Zhu (屈改珠), Zhang Shun-Li (张顺利), Li Yao-Long (李尧龙). Chin. Phys. B, 2014, 23(11): 110202.
[7] Second-order nonlinear differential operators possessing invariant subspaces of submaximal dimension
Zhu Chun-Rong(朱春蓉). Chin. Phys. B, 2011, 20(1): 010201.
[8] New application to Riccati equation
Taogetusang(套格图桑), Sirendaoerji(斯仁道尔吉), and Li Shu-Min(李姝敏). Chin. Phys. B, 2010, 19(8): 080303.
[9] Bilinear B?cklund transformation and explicit solutions for a nonlinear evolution equation
Wu Yong-Qi(吴勇旗). Chin. Phys. B, 2010, 19(4): 040304.
[10] A new expansion method of first order nonlinear ordinary differential equation with at most a sixth-degree nonlinear term and its application to mBBM model
Pan Jun-Ting(潘军廷) and Gong Lun-Xun(龚伦训). Chin. Phys. B, 2008, 17(2): 399-402.
[11] An algorithm and its application for obtaining some kind of infinite-dimensional Hamiltonian canonical formulation
Ren Wen-Xiu(任文秀) and Alatancang(阿拉坦仓). Chin. Phys. B, 2007, 16(11): 3154-3160.
[12] New exact solitary wave solutions to generalized mKdV equation and generalized Zakharov--Kuzentsov equation
Taogetusang (套格图桑), Sirendaoreji. Chin. Phys. B, 2006, 15(6): 1143-1148.
[13] A method for constructing exact solutions and application to Benjamin Ono equation
Wang Zhen (王振), Li De-Sheng (李德生), Lu Hui-Fang (鲁慧芳), Zhang Hong-Qing (张鸿庆). Chin. Phys. B, 2005, 14(11): 2158-2163.
[14] The novel multi-solitary wave solution to the fifth-order KdV equation
Zhang Yi (张翼), Chen Deng-Yuan (陈登远). Chin. Phys. B, 2004, 13(10): 1606-1610.
[15] New solitary wave solutions for nonlinear evolution equations
Yao Ruo-Xia (姚若侠), Li Zhi-Bin (李志斌). Chin. Phys. B, 2002, 11(9): 864-868.
No Suggested Reading articles found!